# SDR YENA2023122001611

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 63,747 hours, 22,841 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FR68 RH, DOOR STOP FITTING 1, UPPER INBOARD, HOLE 2, CRACK DIRECTION AT 7 OCLOCK; (RESOLVED ON W/O: 1271876 TASKCARD: NR-00034) REF TO AEROMAN WO 2023 364/1 NR 2023-683086, PERFORMED REPAIR LOC. FR68LH DOOR STOP FITTING 1 UPPER I/B HOLE 2 IAW A320 SRM 53-41-12-300-008 AND SRM 53-41-12-300-011 THIS REPAIR IS CATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 19,700 FC/FH NOT RELEVANT SUBSEQUENT INSPECTION AT INTERVALS 19,700FC/FH NOT RELEVANT INSPECTION METHOD HFEC REFER TO NTM 51-10-08 IAW A320 SRI 53-41-12-205-010 FIG.001 SHEET 10 TABLE 006.FUR-A320-52-01047DONE BY A. ARGUETA 8620917CHECKED BY O. ANDRADE 8620808.
